B. Ahmad and S. Sivasundaram, Some existence results for fractional integro-dierential
equations with nonlinear conditions, Communications Appl. Anal., Vol.12 (2008), 107-
 D. Bahuguna and J. Dabas, Existence and uniqueness of a solution to a partial integro-
dierential equation by the method of Lines, Electronic Journal of Qualitative Theory
of Dierential Equations, Vol.4 (2008), 1-12.
 K. Balachandran, J. J. Trujillo, The nonlocal Cauchy problem for nonlinear fractional
integro-dierential equations in Banach spaces, Nonlinear Anal. Theory Meth. Applic.,
Vol.72 (2010), 4587-4593.
 J. Devi and Ch. Sreedhar, Generalized monotone iterative method for Caputo fractional
integro-dierential equations, Eur. J. Pure Appl. Math. Vol.9, No.4 (2016), 346-359.
 A. Hamoud and K. Ghadle, The approximate solutions of fractional Volterra-Fredholm
integro-dierential equations by using analytical techniques, Probl. Anal. Issues Anal.,
Vol.7 (25) (2018), 41-58.
 A. Hamoud and K. Ghadle, Modied Laplace decomposition method for fractional
Volterra-Fredholm integro-dierential equations, J. Math. Model., Vol.6 (2018), 91-104.
 A. Hamoud and K. Ghadle, Usage of the homotopy analysis method for solving fractional
Volterra-Fredholm integro-dierential equation of the second kind, Tamkang J. Math.
Vol.49 (2018), 301-315.
 A. Hamoud, K. Hussain and K. Ghadle, The reliable modied Laplace Adomian de-
composition method to solve fractional Volterra-Fredholm integro-dierential equations,
Dynamics of Continuous, Discrete and Impulsive Systems, Series B: Applications and
Algorithms, Vol.26 (2019), 171-184.
 A. Hamoud and K. Ghadle, Existence and uniqueness of solutions for fractional mixed
Volterra-Fredholm integro-dierential equations, Indian J. Math. Vol.60 (2018), 375-395.
 A. Hamoud, K. Ghadle, M. Bani Issa and Giniswamy, Existence and uniqueness theo-
rems for fractional Volterra-Fredholm integro-dierential equations, Int. J. Appl. Math.
Vol.31 (2018), 333-348.
 A. Hamoud, K. Ghadle and S. Atshan, The approximate solutions of fractional integro-
dierential equations by using modied Adomian decomposition method, Khayyam J.
Math. Vol.5 (2019), 21-39.
 A. Hamoud and K. Ghadle, Some new existence, uniqueness and convergence results
for fractional Volterra-Fredholm integro-dierential equations, J. Appl. Comput. Mech.
Vol.5 (2019), 58-69.
 A. Hamoud, Existence and uniqueness of solutions for fractional neutral Volterra-
Fredholm integro-dierential equations, Advances in the Theory of Nonlinear Analysis
and its Application, Vol.4, No.4 (2020), 321-331.
 A. Hamoud, N. Mohammed and K. Ghadle, Existence and uniqueness results for
Volterra-Fredholm integro-dierential equations, Advances in the Theory of Nonlinear
Analysis and its Application, Vol.4, No.4 (2020), 361-372.
 R. Ibrahim and S. Momani, On the existence and uniqueness of solutions of a class
of fractional dierential equations, Journal of Mathematical Analysis and Applications,
Vol.334 (2007), 1-10.
 K. Logeswari, and C. Ravichandran, A new exploration on existence of fractional neutral
integro-dierential equations in the concept of Atangana-Baleanu derivative, Physica A:
Statistical Mechanics and Its Applications, Vol.544 (2020), 1-10.
 S. Momani, A. Jameel and S. Al-Azawi, Local and global uniqueness theorems on
fractional integro-dierential equations via Bihari's and Gronwall's inequalities, Soochow
Journal of Mathematics, 33(4), (2007) 619-627.
 S. M. Momani, Local and global uniqueness theorems on dierential equations of non-
integer order via Bihari's and Gronwall's inequalities, Revista Tecnica J., Vol.23 (2000),
 K. Karthikeyan and J. Trujillo, Existence and uniqueness results for fractional integro-
dierential equations with boundary value conditions, Commun. Nonlinear Sci. Numer.
Simulat., Vol.17 (2012), 4037-4043.
 A. Khan, H. Khan, J.F. Gomez-Aguilar, T. Abdeljawad, Existence and Hyers-Ulam
stability for a nonlinear singular fractional dierential equations with Mittag-Leer
kernel, Chaos Solitons Fractals, Vol.127 (2019), 422-427.
 A. Kilbas, H. Srivastava and J. Trujillo, Theory and Applications of Fractional Dier-
ential Equations, North-Holland Math. Stud. Elsevier, Amsterdam, 2006.
 V. Lakshmikantham and M. Rao, Theory of Integro-Dierential Equations, Gordon and
Breach, London, 1995.
 M. Matar, Controllability of fractional semilinear mixed Volterra-Fredholm integro-
dierential equations with nonlocal conditions, Int. J. Math. Anal., Vol.4 (2010), 1105-
 K. Miller and B. Ross, An Introduction to the Fractional Calculus and Dierential
Equations, John Wiley, New York, 1993.
 B. Pachpatte, Inequalities for dierential and integral equations, Academic Press, New
 S. Samko, A. Kilbas and O. Marichev, Fractional Integrals and Derivatives, Theory and
Applications, Gordon and Breach, Yverdon, 1993.
 S. Tate, V. Kharat and h. Dinde, On nonlinear fractional integro-dierential equations
with positive constant coecient, Mediterranean Journal of Mathematics, Vol.16 (2019),
 J. Wu and Y. Liu, Existence and uniqueness of solutions for the fractional integro-
dierential equations in Banach spaces, Electronic Journal of Dierential Equations,
Vol.2009 (2009), 1-8.